# SDR AALA2020042439022

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE HINGE BEARING SUPPORT ATTACHMENT FITTING #6 PER EA NO. 303507 ON RH HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42-000-001-A AND 55-16-42-400-001-A.
